# SDR FDEA201302280479

- Difficulty date: February 28, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 41,444 hours, 22,512 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A53986420300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ROTO PROBE ON FWD LOWER HOLE OF INSPECTION AREA THREE IAW  WIC E6-5310-7-3328 A PT4,  FOUND CRACK IN LONGERON.  REPAIRED IAW  6-5310-T0300114, PS P1.
